MAUDE Adverse Event Report: Endologix AFX2; Bifurcated Stent Graft

Endologix AFX2; Bifurcated Stent Graft
Model Number BEA22-90/I16-30
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implantation of an afx2 bifurcated stent graft and an ovation ix extender on (b)(6) 2019.This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with afx system per the ifu.During routine follow-up on (b)(6) 2026, a type 1b endo leak along with enlargement of the left common iliac aneurysm and abdominal aortic aneurysm were identified.Intervention occurred on (b)(6)2026 with implantation of an ovation ix iliac limb and an afx vela infrarenal.During the intervention, a left iliac type ib endo leak was confirmed originating from a gore vbx (non-endo logix) stent that was distal to the afx limb.An 80¿90% lesion of the external iliac artery (eia) was also identified distal to the vbx stent.The ovation ix iliac limb was implanted in an antegrade fashion from the contralateral side and extended to the external iliac artery.There was no type ia endoleak visible; however, it was the physician¿s preference to implant a 25x75 afx infrarenal cuff.The patient was reported to be recovering well.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies have been requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.

Brand Name
AFX2
Common Device Name
Bifurcated Stent Graft
Manufacturer (Section D)
Endologix
2 musick
irvine CA 92618
Manufacturer (Section G)
Endologix
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
+1(800)983-2284
MDR Report Key50144704
Report Number3011063223-2026-00095
Device Sequence Number15733211
Product Code MIH
UDI-Device Identifier00818009015136
UDI-Public(01)00818009015136(17)181025
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Model NumberBEA22-90/I16-30
Device Lot Number1752813006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gore VBX Stent (Non-Endologix); Ovation IX Extender, Lot # FS110618-26
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale